# SDR AALA201911229006

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 62,912 hours, 23,620 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850004432
- Condition: Unreliable
- Location: Cockpit
- Part time: 53,261 hours, 26,146 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKEOFF AFTER LIFTOFF AT APPROX. 400" AGL, A/P #1 WOULD NOT ENGAGE, CAPTS MCDU SCREEN BLANKED THEN WENT TO AOC INDEX MENU PAGE. CAP'TS ND DISPLAYED "MAP LOST" MESSAGE. F/O REVERTED TO OPEN CLIMB. ALL INDICATIONS RETURNED TO NORMAL IN 10-15 SECONDS WITHOUT PILOT ACTION. MAINTENANCE REPLACED FCU IAW AMM 22-81-12. OPS TEST IS NORMAL IAW AMM 22-96-00.
